# SDR GR4D20200527001

- Difficulty date: May 27, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N468QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4146
- Aircraft time: 8,987 hours, 4,400 cycles
- System (JASC): 5240 · Service Doors
- Part: Jackshaft
- Part number: 1159AMM5002713
- Condition: Cracked
- Location: Zone 800
- Part time: 8,987 hours, 4,400 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CLOSING MED ACTUATOR BELL CRANK BEARING SHEARED.
